Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Diabetes, high BP, has high serum creatinine, blood urea, potassium. Suggestions for vegetarian diet?

hello doc. my father is a diabetic and a b.p patient. currently his serum creatnine is 2.1 , blood urea is 56 , potassium is 6.3 , na is 139 uric acid , total protein and albumin are in the normal range. he is under the following medication - b.p - losakar 50mg , sugar - zoryl m1 & glvus 50mg. Kindly suggest a proper indian veg. diet for him
Tue, 12 Feb 2013
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello,
The reports of your father states that creatinine levels and potassium levels are high.
You should get these values repeated.If you still find them high,then it gives a strong suspicion of diabetic nephropathy and then you must consult a nephrologist for further treatment.
However a level of potassium as 6.3 is moderately high and seems to be a pseudohyperkalemia because otherwise your father would have had severe problems.
But still you should get these values repeated because if these values are really high then entirely different treatment would have to be instituted in your father.
Thanks
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am on diabetic and high bp treatment. Recently in my blood examination, it was found that my serum creatinine level has gone up to the level of 2.0. I am taking following medicines. 1. glymer 2mg twice daily 2. glycephase 500 twice daily 3. amlodipine 5mg twice daily 4. telma h 40 once daily 5. telma 40 once daily 6. ecosprin 75 once daily 7. storwas 10 once daily. PRESENTLY MY BP AND BLOOD-SUGAR LEVEL IS VERY MUCH UNDER CONTROL. MY ULTRA-SOUND REPORT WRT MY KIDNEY AND PROSTRATE IS ALSO NORMAL. please advice me.

doctor1 MD

Dear Soc,I am diabetic, have high blood pressure, passing creatinin --taking metformin and januvia for diabetes,for blood pressure labatol, hydralazadine, ibasartin and ed, aged 73. can u please suggest any homeopathic medicines for high blood pressure, control of creatinin to save kidneys. Can I take nux viomica or any other homeopathic medicine for treating these. Please advice.

doctor1 MD

Experienced pulsation in vein or artery on left side of neck in the middle of the night. Both times this occurred after I had been asleep for about 4 hours and woke up to the pulsation in my neck. I have high blood pressure and am taking Losartan Potassium 100 mg one tablet daily. Also I am diabetic and taking Metformin 500 mg twice daily. Most recent A1c test result was 6.1.

Recent questions on  Rifampicin

doctor1 MD

hello I have anosmia which started shortly during my treatment for latent extra-pulminary TB. The Tb was not diagnosed by biopsey, but through CT scan. The drugs that I was on for Tb treatment were RifampinPyrazinamide.Ethambutol The treatment was for 6 month duration and is now finished. Are you able to explain why I have anosmia and I wake up at night with a cough, have difficulty sleeping and get night sweats.

doctor1 MD

please tell me the right timings to take tb medicines AKT4. My husband 40 yrs of age who had under gone low anal fistulla operation came to know that it was due to tuberculosis from the biopsy test. Actually he has started taking medicine 3 weeks back. But the problem is each time he is visiting for review there is a different doctor and he is giving different time of the day; to take the same medicine.Now my hubby is taking rifampicin on empty stomach, pyrazinamide {2 tabs} immediately after breakfast and ethambutol hydrochloride+ isoniazid tablet immediately after lunch and finally benadone at the bedtime.but another doctor advised to take all the four on empty stomach and another doctor advised to take rifampicin on empty stomach and the other 3 immediately after break fastSo please tell me the right time to take the medicine and can he change the timings now with out any risk Thanking you

doctor1 MD

on 24th Sep 17 My kid 3 years 6 month old , weight 14 kgs. he had skin allergies and red rashes on body and we have ATAREX SHO and it got settled down. on 25th sep 17 My kid had cold with running nose green colour heavily along with small swelling...

doctor1 MD

Hello Doctor, How are you doing? My mom has been taking TB (brain and Lymphnode TB) medicines for over 2 years. Currently taking Macoxplus( Rifampicin + Isoniazid ) She has recently been diagnosed with Hansen s disease. After reviewing her TB...

doctor1 MD

HI i have a cavity and lung tv( active) . i have started taking my medication before 1 month( each film coated tablet contains rifampicin bp 150mg,isoniazid bp 75mg and ethambutol hcl bp 275mg and i am olso taking a separate drug called ethambutol ip 800mg.

now coz i coudn't find those drugs except ethambutol ip 800mg,i am planing to start AKT-3( ethambutol hydrochloride ip 800mg,isoniazid ip 800 and rifampicin ip 450mg. my question is....am i going to have a problem in the process of treatment

doctor1 MD

Hello doctor. Iam XXXX from XXXXXXX Age-22. have taken Anti tuberculosis medication for 6 months from march 2016 to september 2016. During the first two months i took tab forecox and proceeding 4 months i took macox plus(INH-300mg & Rifampicin...

doctor1 MD

Hi - i have sciatica with pain going down my right leg when it occurs! i did a mantoux test that says i have Mycobacterium TB of the spine. Have been taking pyrazinamide-rifampicin-isoniazid-ethambutol for about 6months now!! Please, any suggestions to ease the leg cramps and sciatica?? Thanks, Aminu, nigeria.